Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 36, NWS Green Bay, WI

May 17, 2017Marathon County, Portage County, Wood County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at May 17, 2017, 6:57 PM CDT for Marathon County, Portage County, Wood County, Wisconsin. It was in force for 63 min. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 17, 2017, 6:57 PM CDT (23:57 UTC)
Expired
May 17, 2017, 8:00 PM CDT
In force
63 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Marathon County, WI, Portage County, WI, Wood County, WI

The radar

The Green Bay radar (KGRB), 119 km from the middle of the area, began a volume at 23:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 17, 7:00 PM CDTHAIL 0.755 E Wisconsin Rapids, WIALSO NOTED SEVERAL 1-2 INCH DIAMETER TREE BRANCHES DOWN THROUGHOUT TOWN.
May 17, 7:17 PM CDTTSTM WND GST 424 Se Marathon City, WIMEASURED WIND GUST AT THE CORNERS OF HWY N AND O. ALSO NOTED TORRENTIAL RAIN.
May 17, 7:20 PM CDTTSTM WND GST 49Mosinee, WI
May 17, 7:20 PM CDTTSTM WND GST 50Mosinee, WION HWY 135 NEAR THE AIRPORT. ALSO NOTED HEAVY RAIN.
May 17, 7:20 PM CDTHAIL 0.25Plover, WINOTED A MAX WIND GUST OF 37 MPH AND 0.18 INCHES OF RAIN WITH THE MOST RECENT STORM.
May 17, 7:28 PM CDTHAIL 0.512 S Rothschild, WIDIME SIZE HAIL AND WINDS ESTIMATED AT 50 MPH.
May 17, 7:30 PM CDTHAIL 0.5Mosinee, WIDIZE SIZE HAIL. WIND GUST ESTIMATED AROUND 50 MPH AT 725 PM.
May 17, 7:31 PM CDTHAIL 0.25Plover, WION THE INTERSECTION OF RIVER DRIVE AND GRANT AVE.
May 17, 7:57 PM CDTHAIL 0.5E Plover, WION THE CORNER OF I-39 AND HWY 54 EAST OF PLOVER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 17, 3:13 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 12.0 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2017-05-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2017-05-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1435 m above ground
0-6 km bulk shear
70 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
81 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

346 
WUUS53 KGRB 172357
SVRGRB
WIC073-097-141-180100-
/O.NEW.KGRB.SV.W.0036.170517T2357Z-170518T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Green Bay WI
657 PM CDT WED MAY 17 2017

The National Weather Service in Green Bay has issued a

* Severe Thunderstorm Warning for...
  Eastern Wood County in central Wisconsin...
  Portage County in central Wisconsin...
  Southeastern Marathon County in central Wisconsin...

* Until 800 PM CDT.

* At 657 PM CDT, a severe thunderstorm was located near Lake
  Wazeecha, or near Wisconsin Rapids, moving northeast at 50 mph.

  HAZARD...60 mph wind gusts and penny size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Stevens Point, Wisconsin Rapids, Weston, Rib Mountain, Mosinee,
  Whiting, Bevent, Lake Wazeecha, Plover and Rothschild.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 1100 PM CDT for central and
northeastern Wisconsin.

LAT...LON 4425 8999 4495 8983 4474 8922 4471 8922
      4425 8939
TIME...MOT...LOC 2357Z 205DEG 44KT 4434 8980 

HAIL...0.75IN
WIND...60MPH
 
$$

EB
3 follow-up statements
979 
WWUS53 KGRB 180015
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
715 PM CDT WED MAY 17 2017

WIC073-097-141-180100-
/O.CON.KGRB.SV.W.0036.000000T0000Z-170518T0100Z/
Wood WI-Portage WI-Marathon WI-
715 PM CDT WED MAY 17 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR EASTERN WOOD...PORTAGE AND SOUTHEASTERN MARATHON COUNTIES...

At 714 PM CDT, severe thunderstorms were located along a line
extending from 7 miles northwest of Stevens Point to near Whiting to
8 miles southeast of Lake Wazeecha, moving northeast at 50 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Stevens Point, Wisconsin Rapids, Weston, Rib Mountain, Mosinee,
Whiting, Bevent, Lake Wazeecha, Plover and Rothschild.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

A tornado watch remains in effect until 1100 PM CDT for central and
northeastern Wisconsin.

LAT...LON 4432 8997 4495 8983 4474 8922 4471 8922
      4427 8938
TIME...MOT...LOC 0014Z 227DEG 44KT 4459 8968 4448 8961 4430 8963 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

AK
366 
WWUS53 KGRB 180035
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
735 PM CDT WED MAY 17 2017

WIC073-097-141-180100-
/O.CON.KGRB.SV.W.0036.000000T0000Z-170518T0100Z/
Wood WI-Portage WI-Marathon WI-
735 PM CDT WED MAY 17 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR EASTERN WOOD...PORTAGE AND SOUTHEASTERN MARATHON COUNTIES...

At 733 PM CDT, severe thunderstorms were located along a line
extending from near Mosinee to near Bevent to near Stevens Point to 
near Whiting, moving north at 45 mph. Trained weather spotters 
reported dime size hail and wind gusts estimated to 50 mph in the 
city of Rothschild. 

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Trained weather spotters. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Stevens Point, Wisconsin Rapids, Weston, Rib Mountain, Mosinee,
Whiting, Bevent, Lake Wazeecha, Plover and Rothschild.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

A tornado watch remains in effect until 1100 PM CDT for central and
northeastern Wisconsin.

LAT...LON 4432 8997 4495 8983 4474 8922 4471 8922
      4427 8938
TIME...MOT...LOC 0033Z 202DEG 39KT 4480 8964 4476 8948 4468 8947 4456
8953 4444 8948

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

AK
232 
WWUS53 KGRB 180058
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
758 PM CDT WED MAY 17 2017

WIC073-097-141-180107-
/O.EXP.KGRB.SV.W.0036.000000T0000Z-170518T0100Z/
Wood WI-Portage WI-Marathon WI-
758 PM CDT WED MAY 17 2017

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WOOD...PORTAGE AND
SOUTHEASTERN MARATHON COUNTIES WILL EXPIRE AT 800 PM CDT...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning will be allowed to expire.
However small hail is still possible with these thunderstorms.

A tornado watch remains in effect until 1100 PM CDT for central and
northeastern Wisconsin.

Remember, a Severe Thunderstorm Warning still remains in effect for
eastern Marathon county until 815 pm CDT.

LAT...LON 4432 8997 4495 8983 4474 8922 4471 8922
      4427 8938
TIME...MOT...LOC 0057Z 204DEG 44KT 4509 8945 4501 8931 4493 8930 4481
8936 4469 8938

$$

AK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 17, 2:42 PM CDT, 4 hours 15 minutes earlier.

Area forecast discussion, May 17, 2:42 PM CDT, 4 hours 15 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
242 PM CDT Wed May 17 2017

Forecast discussion for routine afternoon forecast issuance

.SHORT TERM...Tonight and Thursday
Issued at 242 PM CDT Wed May 17 2017

A low pressure system, clearly seen spinning across the Missouri
Valley, will continue moving northeast towards northern Wisconsin
this afternoon and is forecast to be over the forecast area late
tonight and early Thursday morning. As this system tracks towards
the area instability will increase precipitously this afternoon
and this evening with forecast MUCAPEs of 2000 to 2500 J/kg. An
18Z KGRB RAOB sounding already shows 1100 J/kg of SBCAPE, which is
expected to rise as surface temperatures rise to around 80 this
afternoon. In addition to the instability 0-6 km bulk shear values
are expected to increase to around 50 knots. This setup points to
an increased severe weather potential for northeast Wisconsin, as
noted by the Slight Risk from the SPC convective outlook. The main
severe weather threat appears to be winds, as noted by the strong
50+ knots of wind starting as low as 8800 ft in the 18Z KGRB RAOB,
and 70 knots noted just above 20k ft agl. In addition to damaging
winds, large hail is possible with a fat CAPE profile in the hail
growth zone as well as tornadoes given the low level shear noted
in the low levels of the RAOB sounding. Models are indicating a
very long night in store for the forecast area as several rounds
of strong to severe storms track through the forecast area through
the overnight hours. Preliminary thoughts are there could be 3
rounds, however there could be more or less based on how the low
progresses towards the area tonight and how long the instability
can remain in place after sunset.

In addition to severe weather, flooding will be a concern across
north-central Wisconsin where several rounds of showers and
thunderstorms have already passed through yesterday night. However
the fast winds noted in the sounding will lead to fast moving
storms during this period, keeping the chances for training over
any given area rather low. Therefore will hold off on any flood
watches for this area at this time.

The storms will exit the area late tonight and Thursday morning as
the low moves through the area and a cold front brings a cooler,
more stable airmass to the region. Temperatures Thursday afternoon
are expected to fall behind the cold front despite being the
middle of May, a rare event for this time of year.

.LONG TERM...Thursday Night Through Wednesday
Issued at 242 PM CDT Wed May 17 2017

Very cool conditions expected at the beginning of the period, then
temperatures will modify early next week but will remain below
normal for the latter half of May. Winds will gradually diminish
later Thursday with a frost or freeze expected north and west of
the Fox Valley. Conditions across the Fox Valley and lakeshore a
little more tricky as winds stay up even late at night. This will
more than likely limit the frost potential and keep temperatures
from 35 to 39 degrees. Highs on Friday will be very cool with
readings only reaching the middle to upper 50s. For Friday night,
clouds will be on the increase with chances of rain after
midnight.

Rain is expected on Saturday into Saturday night as the next
system moves across the region. The next chance of rain will be
next Tuesday and Wednesday. Below normal temperatures are expected
for much of the period.
&&

.AVIATION...for 18Z TAF Issuance
Issued at 1223 PM CDT Wed May 17 2017

Several rounds of showers and thunderstorms will impact the TAF
sites during the TAF period. The best chance for thunderstorms
will be this afternoon and early this evening, with lower chances
later tonight into Thursday morning. CIGS have settled between low
VFR and MVFR this afternoon, with bases basically between 2500 and
3500 ft. Conditions will drop with showers and thunderstorms to a
solid MVFR/IFR deck, with lower conditions possible with heavier
rain activity. A cold front will move through Thursday morning,
bringing additional showers and low clouds. Conditions are not
expected to improve appreciably until Thursday afternoon when the
main low tracks east.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....Kurimski
LONG TERM......Eckberg
AVIATION.......Kurimski
Hazardous weather outlook, May 17, 2:08 PM CDT, 4 hours 49 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
208 PM CDT Wed May 17 2017

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-181915-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
208 PM CDT Wed May 17 2017

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...This afternoon and Tonight

There is a slight risk of severe thunderstorms across nearly all
of the forecast area. Large hail, damaging winds, and a few
tornadoes are possible. The afternoon and early evening hours have
the greatest potential for severe storms.

The thunderstorms will also produce heavy rain, especially across
far northern Wisconsin where local flooding is possible.

.DAYS TWO THROUGH SEVEN...Thursday through Wednesday

A frost or freeze is likely north and west of the Fox Valley
Thursday night. Patchy frost is also possible across the Fox
Valley as well, but will depend if winds diminish late Thursday
night.

Thunderstorms are possible Saturday night but it is too early to
determine the severe weather threat at this time. There is also
the potential for heavy rain Saturday and Saturday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested this afternoon and tonight.

LMZ521-522-541>543-181915-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
208 PM CDT Wed May 17 2017

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...This afternoon and Tonight

Increasing south winds and building waves will lead to hazardous
conditions in the Lake Michigan waters. There is a also a chance
of severe thunderstorms this evening.

.DAYS TWO THROUGH SEVEN...Thursday through Wednesday

An abrupt wind shift from south to north will take place Thursday
during the morning or midday hours. Winds could gust to gale
force for a few hours from the north after the wind shift.

There is a chance for thunderstorms Saturday night. Winds and
waves hazardous to small craft are possible on Thursday.

Kurimski/Eckberg

In the hours before

Special weather statement, May 17, 3:43 PM CDT, 3 hours 14 minutes before
Special Weather Statement
National Weather Service Green Bay WI
343 PM CDT WED MAY 17 2017

WIZ019>021-030-031-172145-
Shawano WI-Langlade WI-Northern Oconto County WI-Marathon WI-
Menominee WI-
343 PM CDT WED MAY 17 2017

...STRONG THUNDERSTORM TO AFFECT EAST CENTRAL MARATHON...
NORTHWESTERN MENOMINEE...NORTHERN OCONTO...EASTERN LANGLADE AND
WESTERN SHAWANO COUNTIES UNTIL 445 PM CDT...

At 341 PM CDT, Doppler radar was tracking a strong thunderstorm near
Wittenberg, or 20 miles south of Antigo, moving northeast at 45 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Antigo, Wittenberg, White Lake, Neopit, Langlade, Polar, Townsend,
Norrie, Birnamwood and Lakewood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A tornado watch remains in effect until 1100 PM CDT for central,
north central and northeastern Wisconsin.

LAT...LON 4538 8891 4538 8839 4470 8909 4491 8941
TIME...MOT...LOC 2041Z 217DEG 41KT 4485 8921

AK
Special weather statement, May 17, 4:50 PM CDT, 2 hours 7 minutes before
Special Weather Statement
National Weather Service Green Bay WI
450 PM CDT WED MAY 17 2017

WIZ013-073-172230-
Southern Marinette County WI-Northern Marinette County WI-
450 PM CDT WED MAY 17 2017

...STRONG THUNDERSTORM MOVING ACROSS CENTRAL MARINETTE COUNTY...

At 448 PM CDT, Doppler radar was tracking a strong thunderstorm over
Wausaukee, or 21 miles northwest of Menominee, moving northeast at
40 mph.

Half inch hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Wausaukee and Lake Noquebay.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4525 8791 4536 8808 4555 8781 4554 8781
      4550 8779 4547 8781 4544 8786 4541 8785
      4538 8788 4537 8787 4535 8789 4535 8788
      4536 8787 4534 8785 4535 8782 4535 8776
TIME...MOT...LOC 2148Z 222DEG 29KT 4535 8794

AK
Local storm report, May 17, 5:04 PM CDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
504 PM CDT WED MAY 17 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0157 PM     TSTM WND DMG     MARSHFIELD              44.66N 90.16W
05/17/2017                   WOOD               WI   TRAINED SPOTTER

            POWER POLES SNAPPED AND SOME DAMAGE WAS REPORTED AT A
            LOCAL BUSINESS NEARBY.

&&

ECKBERG
Local storm report, May 17, 5:08 PM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
508 PM CDT WED MAY 17 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0308 PM     TSTM WND DMG     20 W RHINELANDER        45.63N 89.82W
05/17/2017                   ONEIDA             WI   LAW ENFORCEMENT

            A COUPLE OF TREES DOWNS.

&&

ECKBERG
Special weather statement, May 17, 5:10 PM CDT, 1 hour 47 minutes before
Special Weather Statement
National Weather Service Green Bay WI
510 PM CDT WED MAY 17 2017

WIZ013-021-073-172300-
Southern Marinette County WI-Northern Oconto County WI-
Northern Marinette County WI-
510 PM CDT WED MAY 17 2017

...SIGNIFICANT WEATHER ADVISORY FOR MARINETTE AND CENTRAL OCONTO
COUNTIES UNTIL 600 PM CDT...

At 510 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles southeast of Goodman to near Crivitz
to 9 miles west of Pound. Movement was northeast at 45 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Crivitz, Pembine, Wausaukee, Pound, Niagara, Beaver, Middle Inlet,
Amberg, Beecher and Coleman.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4576 8796 4575 8787 4568 8778 4565 8783
      4559 8778 4556 8779 4556 8783 4550 8779
      4544 8786 4541 8785 4535 8789 4535 8775
      4539 8769 4534 8765 4523 8772 4502 8816
      4503 8827 4523 8815 4553 8833 4579 8799
TIME...MOT...LOC 2210Z 227DEG 40KT 4550 8823 4527 8810 4506 8823

EB
Local storm report, May 17, 6:31 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
631 PM CDT WED MAY 17 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     HEAVY RAIN       3 SSW WAUSAUKEE         45.32N 87.96W
05/17/2017  M2.36 INCH       MARINETTE          WI   TRAINED SPOTTER

            1 FOOT DIAMETER TREE DOWN.

&&

ECKBERG

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 16, 7:09 PM CDTSevere Thunderstorm WarningGRBLincoln51 min
May 16, 7:15 PM CDTSevere Thunderstorm WarningGRBOneida75 min
May 16, 7:43 PM CDTTornado WarningGRBLincoln47 min
May 16, 8:22 PM CDTTornado WarningGRBLanglade, Lincoln38 min
May 16, 8:31 PM CDTSevere Thunderstorm WarningGRBFlorence, Forest, Oneida44 min
May 16, 8:38 PM CDTSpecial Weather StatementGRBMarathon52 min
May 16, 8:47 PM CDTSevere Thunderstorm WarningGRBLincoln, Marathon58 min
May 16, 9:43 PM CDTSevere Thunderstorm WarningGRBLanglade, Lincoln, Marathon, Shawano47 min
May 16, 11:48 PM CDTSpecial Weather StatementGRBPortage, Shawano, Waupaca42 min
May 17, 12:06 AM CDTSpecial Weather StatementGRBMenominee, Shawano, Waupaca39 min
May 17, 12:31 AM CDTSpecial Weather StatementGRBPortage, Wood44 min
May 17, 2:01 AM CDTSpecial Weather StatementGRBMarathon, Portage, Shawano, Waupaca, Waushara, Wood89 min
May 17, 3:02 AM CDTSpecial Weather StatementGRBWaupaca28 min
May 17, 1:20 PM CDTSpecial Weather StatementGRBMarathon, Wood55 min
May 17, 1:46 PM CDTSevere Thunderstorm WarningGRBMarathon, Portage, Wood44 min
May 17, 2:05 PM CDTSpecial Weather StatementGRBWood40 min
May 17, 2:23 PM CDTSevere Thunderstorm WarningGRBLincoln, Marathon40 min
May 17, 2:44 PM CDTSpecial Weather StatementGRBMenominee, Portage61 min
May 17, 3:17 PM CDTSpecial Weather StatementGRBPortage58 min
May 17, 3:26 PM CDTSevere Thunderstorm WarningGRBForest, Langlade, Oneida, Vilas49 min
May 17, 3:43 PM CDTSpecial Weather StatementGRBMenominee62 min
May 17, 3:49 PM CDTSevere Thunderstorm WarningGRBLanglade, Menominee, Shawano41 min
May 17, 4:00 PM CDTSevere Thunderstorm WarningGRBFlorence18 min
May 17, 4:10 PM CDTSevere Thunderstorm WarningGRBWinnebago20 min
May 17, 4:50 PM CDTSpecial Weather StatementGRBMarinette40 min
May 17, 5:10 PM CDTSpecial Weather StatementGRBMarinette50 min
May 17, 6:05 PM CDTSevere Thunderstorm WarningGRBWood55 min
May 17, 6:23 PM CDTSevere Thunderstorm WarningGRBMarathon, Wood67 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.